# SDR 2010F00131

- Difficulty date: June 2, 2010
- Submitted: June 8, 2010
- Operation: General aviation
- Aircraft: N114MN
- Make and model: Gulstm 680FL
- Aircraft serial: 1553107
- Aircraft time: 19,509 hours
- Engine: Lyc IGSO540B1A
- Engine time: 6,172 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Part number: O5K21269
- Condition: Separated
- Location: Nr 5
- Part time: 126 hours
- Component: Engine, Lyc
- Component part number: IGSO540B1C
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FAILURE OF LOWER UNIT CYL NR 5, SEPARATED FROM CRANKCASE.
